Acta Mathematica, 1960

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (26 articles)

Volume 103, Issue 1

[1] Anders Wiman in memoriam

Trygve Nagell Uppsala

TBD mathscidoc:1701.331187

Acta Mathematica, 103, (1), I-VI, 1960.7
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 331 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the geometrical moments of skew-regular simplices in hyperspherical space, with some applications in geometry and mathematical statistics

Harold Ruben Columbia University, New York

TBD mathscidoc:1701.331188

Acta Mathematica, 103, (1), 1-23, 1959.5
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 522 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the theory of harmonic functions of several variables

Elias M. Stein University of Chicago, Chicago, USA Guido Weiss University of Chicago, Chicago, USA

TBD mathscidoc:1701.331189

Acta Mathematica, 103, (1), 25-62, 1959.7
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 1254 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On small sumsets in an abelian group

J. H. B. Kemperman Purdue University, Lafayette, Indiana, USA

TBD mathscidoc:1701.331190

Acta Mathematica, 103, (1), 63-88, 1959.4
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 614 downloads ] [ 0 comments ] [ Cited by 84 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Computable probability spaces

Bayard Rankin Case Institute of Technology, Cleveland, Ohio, USA

TBD mathscidoc:1701.331191

Acta Mathematica, 103, (1), 89-122, 1958.8
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 456 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Perturbations of nonlinear systems

James C. Lillo University of Kansas, Kansas, USA

TBD mathscidoc:1701.331192

Acta Mathematica, 103, (1), 123-138, 1959.4
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 103, Issue 3

[1] Jakob Nielsen in memoriam

Werner Fenchel Copenhagen

TBD mathscidoc:1701.331193

Acta Mathematica, 103, (3), IV-XIX, 1960.6
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 365 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the theory of potentials in locally compact spaces

Bent Fuglede Copenhagen

TBD mathscidoc:1701.331194

Acta Mathematica, 103, (3), 139-215, 1959.6
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Cited by 97 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Maximal algebras of continuous functions

K. Hoffman Massachusetts Institute of Technology, Massachusets, USA I. M. Singer Massachusetts Institute of Technology, Massachusets, USA

TBD mathscidoc:1701.331195

Acta Mathematica, 103, (3), 217-241, 1959.7
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 561 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Polyhedral sections of convex bodies

Victor Klee Copenhagen

TBD mathscidoc:1701.331196

Acta Mathematica, 103, (3), 243-267, 1959.9
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Cited by 62 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Non-parametric surfaces given by linearly continuous functions

Casper Goffman Pardue University, Lafayette, Ind., U.S.A.

TBD mathscidoc:1701.331197

Acta Mathematica, 103, (3), 269-291, 1959.7
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 104, Issue 1

[1] Solution of the Plateau problem for$m$-dimensional surfaces of varying topological type

E. R. Reifenberg Bristol

TBD mathscidoc:1701.331198

Acta Mathematica, 104, (1), 1-92, 1959.4
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 485 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Estimates for translation invariant operators in$L$^{p}spaces

Lars Hörmander Stockholm

TBD mathscidoc:1701.331199

Acta Mathematica, 104, (1), 93-140, 1960.2
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 1530 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The prediction theory of multivariate stochastic processes, III

P. Masani Bloomington, Indiana, U.S.A.

TBD mathscidoc:1701.331200

Acta Mathematica, 104, (1), 141-162, 1959.11
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 438 downloads ] [ 0 comments ] [ Cited by 208 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 104, Issue 3

[1] A structure theory for a class of lattice-ordered rings

D. G. Johnson University Park, Pennsylvania, U.S.A.

TBD mathscidoc:1701.331201

Acta Mathematica, 104, (3), 163-215, 1959.6
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 1015 downloads ] [ 0 comments ] [ Cited by 50 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Some aspects of groups with unique roots

Gilbert Baumslag New York University, New York, U.S.A.

TBD mathscidoc:1701.331202

Acta Mathematica, 104, (3), 217-303, 1959.12
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 916 downloads ] [ 0 comments ] [ Cited by 101 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Erratum to: The closest packing of convex two-dimensional domains,corrigendum

C. A. Rogers London

TBD mathscidoc:1701.331203

Acta Mathematica, 104, (3), 305-306, 1960.8
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 283 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 105, Issue 1

[1] On embeddings of spheres

B. C. Mazur Princeton, U.S.A.

TBD mathscidoc:1701.331204

Acta Mathematica, 105, (1), 1-17, 1959.5
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 693 downloads ] [ 0 comments ] [ Cited by 61 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] An inequality in the geometry of numbers

N. Oler University College, London

TBD mathscidoc:1701.331205

Acta Mathematica, 105, (1), 19-48, 1960.3
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 683 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Global boundary behavior of meromorphic functions

P. T. Church University of Michigan and Syracuse University, Michigan, USA

TBD mathscidoc:1701.331206

Acta Mathematica, 105, (1), 49-62, 1960.2
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Applications of almost periodic compactifications

K. Deleeuw Stanford University, University of Notre Dame I. Glicksberg Stanford University, University of Notre Dame

TBD mathscidoc:1701.331207

Acta Mathematica, 105, (1), 63-97, 1960.1
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 964 downloads ] [ 0 comments ] [ Cited by 186 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Almost periodic functions on semigroups

K. Deleeuw Stanford University, University of Notre Dame I. Glicksberg Stanford University, University of Notre Dame

TBD mathscidoc:1701.331208

Acta Mathematica, 105, (1), 99-140, 1960.6
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 768 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 105, Issue 3

[1] Characteristic values associated with a class of nonlinear second-order differential equations

Zeev Nehari Carnegie Institute of Technology, Pittsburgh, U.S.A.

TBD mathscidoc:1701.331209

Acta Mathematica, 105, (3), 141-175, 1960.2
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 778 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A priori inequalities connected with systems of partial differential equations

Bent Fuglede Copenhagen

TBD mathscidoc:1701.331210

Acta Mathematica, 105, (3), 177-195, 1960.8
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the steady-state solutions of the navier-stokes equations, III

Robert Finn Stanford University, Calif., U.S.A.

TBD mathscidoc:1701.331211

Acta Mathematica, 105, (3), 197-244, 1960.7
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 772 downloads ] [ 0 comments ] [ Cited by 63 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Theorie der Normalflächen

Wolfgang Haken München

TBD mathscidoc:1701.331212

Acta Mathematica, 105, (3), 245-375, 1959.7
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 429 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved